# SDR KBM2005F00097

- Difficulty date: May 29, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N250SH
- Make and model: Snias AS350B2
- Aircraft serial: 3874
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Transmitter
- Part number: 642792002
- Part serial: 4833
- Condition: Inoperative
- Location: Fuel Press Sys
- Part time: 113 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE TRANSMITTER, NO GAUGE INDICATION, REMOVED AND REPLACED.  (K)
